# SDR USAA20100331BB021

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE THIRD FROM AFT EMERGENCY ESCAPE PATH LIGHT ON BULLNOSE ABOVE SEAT ROW 30L WAS INOPERATIVE.  REMOVED AND REPLACED THE LEFT EMERGENCY LIGHT AISLE LIGHT ASSEMBLY.
